# SDR GUUA10090801R1

- Difficulty date: October 9, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 26,256 hours, 31,567 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2570022
- Part serial: 437
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLIGHT 9159  TPA/VPS - PILOT REPORTED POST FLIGHT FOUND HYD LEAK NOSE GEAR ACTUATOR AREA.  REPLACED NOSE GEAR ACTUATOR.
